Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tangential limits of functions of the class $ S\sb{\alpha }$


Author: John R. Kinney
Journal: Proc. Amer. Math. Soc. 14 (1963), 68-70
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1963-0143916-3
MathSciNet review: 0143916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Broman, On two classes of trigonometric series, Thesis, Uppsala, 1947. MR 0022264 (9:182a)
  • [2] L. Carleson, On a class of meromorphic functions and its associated exceptional sets, Thesis, Uppsala, 1950. MR 0033354 (11:427c)
  • [3] G. T. Cargo, Angular and tangential limits of Blaschke products and their successive derivatives, Canad. J. Math. 14 (1962), 334-348. MR 0136743 (25:204)
  • [4] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiogr. Sällsk. i Lund Hand. N.F. 12 (1942), 169-182. MR 0012127 (6:262e)
  • [5] N. du Plessis, A theorem about fractional integrals, Proc. Amer. Math. Soc. 3 (1952), 892-898. MR 0051909 (14:546a)
  • [6] R. Salem and A. Zygmund, Capacity of sets and Fourier series, Trans. Amer. Math. Soc. 59 (1946), 23-41. MR 0015537 (7:434h)
  • [7] A. Zygmund, Trigonometric series, Vol. 2, 2nd ed., Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0143916-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society